Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Integral and integrodifferential equations")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 217

  • Page / 9

Export

Selection :

  • and

COUPLAGE NUMERIQUE DU SYSTEME D'EULER ET DU SYSTEME DE MAXWELL EN 3D = NUMERICAL COUPLING OF THE EULER'S AND MAXWELL'S SYSTEMS IN 3DVorobiev, Daniel; Gibert, Rene-Jean.1998, 123 p.Thesis

A comparative study of analytical solutions for some one-dimensional transport equation approximationsCARDONA, A. V; DE VILHENA, M. T.Progress in nuclear energy (New series). 1998, Vol 33, Num 3, pp 289-300, issn 0149-1970Article

Existence theorems and periodic solutions of neutral integral equationsBURTON, T. A; FURUMOCHI, Tetsuo.Nonlinear analysis. 2001, Vol 43, Num 4, pp 527-546, issn 0362-546XArticle

Trefftz direct methodJIN, W. G; CHEUNG, Y. K.Advances in engineering software (1992). 1995, Vol 24, Num 1-3, pp 65-69, issn 0965-9978Article

Theory of the integral equation of a narrow rectilinear slotPLOTNIKOV, V. N; RADTSIG, YU. YU; EMINOV, S. I et al.Computational mathematics and mathematical physics. 1994, Vol 34, Num 1, pp 53-61, issn 0965-5425Article

The Trefftz method as an integral equationHUANG, S. C; SHAW, R. P.Advances in engineering software (1992). 1995, Vol 24, Num 1-3, pp 57-63, issn 0965-9978Article

Solutions of a certain class of fractional differintegral equationsTU, Shih-Tong; LIN, Shy-Der; HUANG, Yu-Tan et al.Applied mathematics letters. 2001, Vol 14, Num 2, pp 223-229, issn 0893-9659Article

High-order product integration methods for a non-linear Volterra integro-differential equationJUMARHON, B.Communications in numerical methods in engineering. 1999, Vol 15, Num 8, pp 565-577, issn 1069-8299Article

FORTRAN program for a numerical solution of the nonsinglet Altarelli-Parisi equationKOBAYASHI, R; KONUMA, M; KUMANO, S et al.Computer physics communications. 1995, Vol 86, Num 3, pp 264-278, issn 0010-4655Article

The effects of a discontinuity in the forcing function of a singular integral equationMANNIX, C. E.Communications in numerical methods in engineering. 1994, Vol 10, Num 5, pp 421-423, issn 1069-8299Article

Feedback and memory in kinetic equations in highly excited semiconductorsHEINER, E.Physica. A. 1994, Vol 208, Num 2, pp 242-262, issn 0378-4371Article

A comparison of piecewise linear and continuous approximating modelsBEGLEY, C. J; VIRGIN, L. N.Mechanics research communications. 1995, Vol 22, Num 6, pp 527-532, issn 0093-6413Article

An integral equation for reaction amplitudesLIU, L. C.Journal of physics. G. Nuclear and particle physics (Print). 1994, Vol 20, Num 2, pp 275-285, issn 0954-3899Article

On the propagation of rays in discrete ordinatesMATHEWS, K. A.Nuclear science and engineering. 1999, Vol 132, Num 2, pp 155-180, issn 0029-5639Article

A numerical investigation of the recondensation of a mixture of rarefied gases in a spherically symmetrical force fieldSHCHEPROV, A. V.Computational mathematics and mathematical physics. 1996, Vol 36, Num 1, pp 93-100, issn 0965-5425Article

An operator splitting algorithm for coupled one-dimensional advection-diffusion-reaction equationsLIAQAT ALI KHAN; LIU, P. L.-F.Computer methods in applied mechanics and engineering. 1995, Vol 127, Num 1-4, pp 181-201, issn 0045-7825Article

A new numerical method for ill-posed problemsLINZ, P.Inverse problems. 1994, Vol 10, Num 1, pp L1-L6, issn 0266-5611Article

Non-local theory for cracks in laminated mediaJIANG, L. Y; CHENG, J.Theoretical and applied fracture mechanics. 2000, Vol 34, Num 3, pp 235-242, issn 0167-8442Article

Local-instantaneous filtering in the integral transform solution of nonlinear diffusion problemsMACEDO, E. N; COTTA, R. M; ORLANDE, H. R. B et al.Computational mechanics. 1999, Vol 23, Num 5-6, pp 524-531, issn 0178-7675Article

Motion of curves in hyperboloids in the Minkowski space IINAKAYAMA, K.Journal of the Physical Society of Japan. 1999, Vol 68, Num 10, pp 3214-3218, issn 0031-9015Article

Some convolution-type integral equations in kinetic theoryENGIBARYAN, N. B; KHACHATRYAN, A. K.Computational mathematics and mathematical physics. 1998, Vol 38, Num 3, pp 452-467, issn 0965-5425Article

The lifting line equation for a curved wing in oscillatory motionCHIOCCHIA, G; TORDELLA, D; PRÖSSDORF, S et al.Zeitschrift für angewandte Mathematik und Mechanik. 1997, Vol 77, Num 4, pp 295-315, issn 0044-2267Article

Particle simulation and asymptotic analysis of kinetic equations for modeling a Schottky diodeDEGOND, P; POUPAUD, F; YAMNAHAKKI, A et al.Modélisation mathématique et analyse numérique (Print). 1996, Vol 30, Num 6, pp 763-795, issn 0764-583XArticle

An alternative method to solve the hadronic cosmic-ray diffusion equations : the muon and neutrino fluxesPORTELLA, H. M; CASTRO, F. M. O; AMATO, N et al.Journal of physics. A, mathematical and general. 1994, Vol 27, Num 2, pp 539-545, issn 0305-4470Article

Explicit auto-transformations of integrable chainsADLER, V. E; YAMILOV, R. I.Journal of physics. A, mathematical and general. 1994, Vol 27, Num 2, pp 477-492, issn 0305-4470Article

  • Page / 9